9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511 | OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
View | DOI | Download Preprint (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733 | OA
Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
View | DOI | Download Submitted Version (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207 | OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 1528 | OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434 | OA
Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
View | DOI | Download Preprint (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504 | OA
Spectral statistics of large dimensional spearman s rank correlation matrix and its application
Z. Bao, L. Lin, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 2588–2623.
View | DOI | Download Published Version (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1505 | OA
Universality for the largest eigenvalue of sample covariance matrices with general population
Z. Bao, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 382–421.
View | DOI | Download Preprint (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1585
Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Z. Bao, G. Pan, W. Zhou, IEEE Transactions on Information Theory 61 (2015) 3413–3426.
View | DOI
 

Search

Filter Publications

9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511 | OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
View | DOI | Download Preprint (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733 | OA
Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
View | DOI | Download Submitted Version (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207 | OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 1528 | OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434 | OA
Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
View | DOI | Download Preprint (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504 | OA
Spectral statistics of large dimensional spearman s rank correlation matrix and its application
Z. Bao, L. Lin, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 2588–2623.
View | DOI | Download Published Version (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1505 | OA
Universality for the largest eigenvalue of sample covariance matrices with general population
Z. Bao, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 382–421.
View | DOI | Download Preprint (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1585
Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Z. Bao, G. Pan, W. Zhou, IEEE Transactions on Information Theory 61 (2015) 3413–3426.
View | DOI
 

Search

Filter Publications